Details for Randall, J.E. and G.J. Stroud, 1985
 
Citation Randall, J.E. and G.J. Stroud, 1985. On the validity of the mugiloidid fish Parapercis robinsoni Fowler. Jap. J. Ichthyol. 32(1):93-99.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 34948
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17